# SDR DALA2015042602942

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON UNDERFLOOR STRUCTURE SECTION-CONNECTION AT STR 29L AND AT FRAME 67 AT AFT GALLEY AREA, L=3", W=0.200", D=0.003".  SSI 534144.  REPLACED SECTION-CONNECTION LOCATED ON UNDERFLOOR STRUCTURE AT STR 29L AND AT FRAME 67 AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505.
